# SDR AU010160

- Difficulty date: February 23, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Bnorm BN2B20
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YK2
- System (JASC): 7160 · Engine Air Intake System
- Part: Hose
- Part number: TU195MM660MMCC
- Condition: Failed
- Location: Eng Air Intake
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(AUS) NR 1 ENGINE INTAKE HOSE LOCATED BETWEEN THE AIR FILTER AND THE FCU COLLAPSED DUE TO LOOSE INNER SUPPORT WIRE.
